7 day treatment of prednisone, bad withdrawal effects!?

Okay so I was suppose to take 40mg of prednisone for 5 days. However the side effects were so bad I had to start taking 20mg. So 3 days of 40mg & 4 days of 20mg. So I finished the 10 pills in 7 days. I was given the prednisone for lingual tonsil inflammation.

However, it's coming to the end of the third day being off of it and it's been awful. Fatigued, keep getting aura feelings, sometimes I feel like passing out. I get bad intense anxiety spells and panic attacks. I have joint pains and my arthritis is acting up. My temperature has been normal & blood pressure normal if not just a tiny bit high. Should I be worried for adrenal crisis? How quickly does something like that happen? Has anyone else had bad experiences?

2 Answers

Relevance
  • Favorite Answer

    No, adrenal crisis would not be possible after only 7 days. You would have to be on steroids for at least 20 days to require a taper off of it. As it is, you somewhat tapered yourself.

    If you're having all of these symptoms, you should see the doctor that prescribed it to you.

  • 4 years ago

    you probably did this to your self. You have been instructed the thank you to take the prednisone. you chosen quite to alter the dose and amplify the era of taking it. Now you will only would desire to look ahead to the consequences to positioned on off.

Still have questions? Get your answers by asking now.